Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Structure of linear sets


Author: Ernst Snapper
Journal: Trans. Amer. Math. Soc. 52 (1942), 257-264
MSC: Primary 46.3X
MathSciNet review: 0006605
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. L. van der Waerden, Moderne Algebra, vol. 2, Berlin, 1940.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0006605-2
Article copyright: © Copyright 1942 American Mathematical Society